MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 30IN 6-0 D/A C-1 EP; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. PRLNE BLU 30IN 6-0 D/A C-1 EP; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number EP8706H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: - please confirm the quantity of suture needle "pop off" that occurred during this procedure.How many for 8706h and how many for ep8706h? - please provide the source or name and title of the external person providing answers to follow-up (external person submitting answers to sales rep) the scrub tech that was present in the case, carrie, said ¿several¿ of the traditional and ¿several¿ of the everpoint needles popped off.All of the sutures used in the case were sent for evaluation.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Events reported via: 2210968-2023-07613, 2210968-2023-07614, 2210968-2023-.
 
Event or Problem Description
It was reported that a patient underwent an impella insertion procedure on (b)(6) 2023 and suture was used.During the procedure, while suturing unknown tissue the needle of two sutures codes popped off.This happened multiple times throughout the procedure.Needle was never unaccounted for.Additional sutures were used to continue with the procedure.The procedure was completed successfully with no adverse consequences for the patient.All suture used in the case is being returned including the affected sutures.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 10/31/2023.H6 component code: g07002 pending evaluation of returned device.A device has been received, however clarification is requested whether the product belongs to this complaint.The following additional information was requested: 1.Could you please clarify if all the additional devices belong to this complaint? 1a.If yes, did a device malfunction occur during the same procedure for all the returned devices? 2.If not, could you please clarify if the additional received product belongs to a different complaint? if so, can you please provide the complaint number.3.If the device was not reported before, please provide more details of device malfunction for each returned device.4.If the product doesn¿t belong to any complaint, please let us know so we can discard it or advise if the product is required to be returned.5.If you have the correct complaint product in your possession, please forward the product to ethicon as soon as possible.If you have already sent the product to ethicon, please reply to (b)(4) with the ups, dhl or fedex tracker number.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested and the following was obtained: could you please clarify if all the additional devices belong to this complaint? complaint is only for product codes ep8706h and 8706h.If yes, did a device malfunction occur during the same procedure for all the returned devices? no.If not, could you please clarify if the additional received product belongs to a different complaint? if so, can you please provide the complaint number.No, just couldn¿t be separate.If the device was not reported before, please provide more details of device malfunction for each returned device.If the product doesn¿t belong to any complaint, please let us know so we can discard it or advise if the product is required to be returned.Additional product does not belong to any complaint.If you have the correct complaint product in your possession, please forward the product to ethicon as soon as possible.If you have already sent the product to ethicon, please reply to (b)(4) with the ups, dhl or fedex tracker number.

Brand Name
PRLNE BLU 30IN 6-0 D/A C-1 EP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo PR 00754
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key17909535
Report Number2210968-2023-07616
Device Sequence Number7497553
Product Code GAW
UDI-Device Identifier10705031218949
UDI-Public10705031218949
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEP8706H
Device Lot NumberTEBCMC
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2023
Supplement Date Received by Manufacturer10/31/2023
11/13/2023
Initial Report FDA Received Date10/10/2023
Supplement Report FDA Received Date10/31/2023
12/08/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown